Notre Dame Journal of Formal Logic

Generalization of a result of Halldén.

Robert V. Kohn

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 605-606.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891908

Digital Object Identifier
doi:10.1305/ndjfl/1093891908

Mathematical Reviews number (MathSciNet)
MR0384484

Zentralblatt MATH identifier
0292.02023

Subjects
Primary: 02C10

Citation

Kohn, Robert V. Generalization of a result of Halldén. Notre Dame J. Formal Logic 16 (1975), no. 4, 605--606. doi:10.1305/ndjfl/1093891908. https://projecteuclid.org/euclid.ndjfl/1093891908


Export citation